# SDR 08FDEA02440

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,089 hours, 14,491 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: A53610571200
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL-STA 1090/FR11, LIGHT SURFACE CORROSION FOUND ON W/W FWD WALL, LOCATED RBL8.0 BETWEEN STIFFENERS 5/6.  REMOVED THE LIGHT CORROSION PER SRM 51-74-10.  APPLIED ALODINE PER SRM 51-21-10.  NO CRACK FOUND PER NTM 51-10-08.  THE REMAINING THICKNESS IS 0.087 INCH PER NTM 51-10-04.  REPAIR PER EA 6-5310-117363.
